| Model Number |
02.12.0311FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/29/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2009016: 60 items manufactured and released on (b)(6) 2020.Expiration date: 2025-10-12.No anomalies found related to the problem.To date, 45 items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 year and 10 months post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.